# SDR HEED065733

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Starter
- Part time: 658 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER LIGHT INTERMITTENTLY WILL NOT COME ON DURING START SEQUENCE.  REPLACED UNIT.
